MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SP2 REMOVABLE HANDLES PKG 2EA; KNEE INSTRUMENT : HANDLES

DEPUY ORTHOPAEDICS INC US SP2 REMOVABLE HANDLES PKG 2EA; KNEE INSTRUMENT : HANDLES
Catalog Number 966147
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that foreign substances which was like a chunk or blood clot came out from the removable handle.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SP2 REMOVABLE HANDLES PKG 2EA
Common Device Name
KNEE INSTRUMENT : HANDLES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8174722
Report Number1818910-2018-78526
Device Sequence Number1747742
Product Code LXH
UDI-Device Identifier10603295247029
UDI-Public10603295247029
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number966147
Device Lot NumberGM0702
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2018
Supplement Date Received by Manufacturer11/21/2018
01/29/2019
Initial Report FDA Received Date12/18/2018
Supplement Report FDA Received Date12/18/2018
01/29/2019
Patient Sequence Number1